Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Deformation theory of representations of prop(erad)s II
Stockholm University, Faculty of Science, Department of Mathematics. (algebra and geometry)
University of Nice, France.
2009 (English)In: Journal für die Reine und Angewandte Mathematik, ISSN 0075-4102, E-ISSN 1435-5345, Vol. 636, 123-174 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2009. Vol. 636, 123-174 p.
Keyword [en]
Operads, props, deformation theory, algebra
National Category
Mathematics
Identifiers
URN: urn:nbn:se:su:diva-52857DOI: 10.1515/CRELLE.2009.084ISI: 000272797300004OAI: oai:DiVA.org:su-52857DiVA: diva2:389195
Available from: 2011-01-19 Created: 2011-01-19 Last updated: 2017-12-11Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text
By organisation
Department of Mathematics
In the same journal
Journal für die Reine und Angewandte Mathematik
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 12 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf